# SDR SIMA20190215004

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 34,133 hours, 29,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT BULB IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD.
